Ask an expert
Question

13 Oct 2009

BP
HI

I have been on losartin 25mg for a year now after having mild BP.I am a 41 yr old male, 87kg and do daily exercise now after my BP being 120/80 for ages today it was 120/90.

I did not feel stressed so why this jump.

I am concerned as I do not want to have to take more Losartan as I really dont like taking BP medicine.

Thanks

Jk
Answer 420 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo JK
Do not worry yourself about a single high blood pressure reading - if it is consistently higher for a few days in a row, and you don't have any obvious causative factors like stress, pain, or emotional upsets, then you can begin thinking about seeing a doctor for a change in the dosage of your medication. One can get an increase in BP temporarily due to exercise,stress or pain or emotional upsets, the BP usually returns to normal in a few hours. One must also be sure that the machine that you measure with is working correctly.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9380 votes
No
67% - 19432 votes
Vote